# SDR UIEA2016020600076

- Difficulty date: February 2, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 68,659 hours, 9,462 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: BA24180R1
- Part serial: 50847
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CARGO HALON FIRE EXTINGUISHER DAMAGE AT SWING TAIL RT, LT & TTL 2 EACH.  IAW AMM 26-26-01-000-801 REV 85 & AMM 26-26-01-400-801 REV 85 REPLACED MD CARGO HALON FIRE EXTINGUISHER AT SWING TAIL RT & LT, TTL 2 EACH.  JOB COMPLETED & COND CHECKED NORMAL.
